# SDR CA160120008

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 2700WBA204BL
- Condition: Shorted
- Location: Drag Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CIRCUIT BREAKER F6 ON THE R/H ESSENTIAL BUS WHICH WAS LABELED SPLRS-INBD ARM POPPED TWICE. IT WAS FOUND POPPED DURING PRE-FLIGHT CHECKS, THEN RESET, AND POPPED AGAIN DURING TAXI OUT. MAINTENANCE ACTION HAD THE CONNECTOR 2700-P31 RETERMINATED. WIRE 2700-WBA-20-4/BLK WAS FOUND SHORTED TO GROUND AT THE BACKSHELL OF CONNECTOR 2700-P31. WIRING WAS RETERMINATED AT THE CONNECTOR BEYOND THE DAMAGED AREA. THE SYSTEM WAS TESTED SERVICEABLE IAW AMM TASK 27-61-00-710-801.
